Nonlinear equations for fields radiated by particles

A. K. Pogrebkov

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Poincaré-invariant differential equations for scalar and vector lightlike fields radiated by a particle moving in an n-dimensional Minkowski space are constructed. A possible description of interacting particles by means of singular solutions of these equations is suggested.

Original languageEnglish
Pages (from-to)243-248
Number of pages6
JournalLetters in Mathematical Physics
Issue number4
Publication statusPublished - Jul 1982
Externally publishedYes


Dive into the research topics of 'Nonlinear equations for fields radiated by particles'. Together they form a unique fingerprint.

Cite this